# SDR SWAA2023011086813

- Difficulty date: December 31, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 57,497 hours, 34,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A58108
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF UPPER SURFACE HAS PULLED FIBERS.  FOUND OUT OF LIMITS OF SRM 53-00-50-2R-0.  FABRICATED A NEW FLOOR PANEL 241AF IAW DWG 1445810 AND SRM 53-00-50-2R-0, REPAIR GENERAL.
